Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/arthritis/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at [email protected].net

    Heel pain after ankle fusion
    avatar
    Margaret64 posted:
    Hi, I'm new to this forum and would like to know if anyone has the the answer to my heel pain. I had an ankle fusion in July 2016 and after 3 mths finally had my plaster removed. Everything seemed OK for a few days then I had severe pain around the edge of my heel as if I was walking on a stone and then it felt like a blister pain but no blister. My GP thought it was Plantar Fasciitis but it wasn't so I saw the physio therapist and she thought that my fat pad under my heel had disappeared from non use for 3 mths and I needed to walk on it and all would be ok but it wasn't . My surgeon is puzzled and done a cortisone injection but didn't help so now I'm going to have the 2 titanium screws removed in about a months time. He said it could be nerve damage and if it is there's nothing he can do and I'll have to live with it. Has anyone else got heel pain which gets worse the more it's walked on.? I wear memory foam sketchers with a gel insert but nothing helps. I can't believe that my surgeon who only specialises in FEET has never come across this . Margaret


    Helpful Tips

    Be the first to post a Tip!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.